Accessibility navigation


A numerical scheme for steady, supercritical flows with boundary fitted coordinates

Glaister, P. (1995) A numerical scheme for steady, supercritical flows with boundary fitted coordinates. International Journal of Numerical Methods for Heat and Fluid Flow, 5 (10). pp. 923-931. ISSN 0961-5539

Full text not archived in this repository.

To link to this article DOI: 10.1108/EUM0000000004094


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15588
Publisher:Emerald

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation